# SDR VNAA2016101300016

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 30,038 hours, 30,103 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Part time: 3,038 hours, 30,103 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 REAR PRESSURE BULKHEAD WEB CRACKED AT LBL 27.50 AT TOP OF CARGO DOOR AFT TRACK.  MAINTENANCE REPAIRED THE BULKHEAD WEB IAW REO.
